# SDR DHL9972734C

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 386
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, HORIZONTAL WEB CRACKED AT STA 380 AND STA 386 UNDER ANTENNA PANEL - MOUNTED.  CUT OUT DAMAGED AREA PER 51-10-1 1 X 17 AREA ON STA 380 AND 1 X 10 AREA ON STA 386, PERFORMED HFEC INSP PER 727 NDT MANUAL PART 6-51-00-00 FIG 4.  NO CRACK INDICATIONS AT EITHER CUTOUT, CLEANED TREATED AND PRIMED AREA PER SRM 51-10-2, INSTALLED REAPIR PARTS PER SRM 51-40-2 AND 51-30-2 USING FILLER .040 2024T3 1 X 22 AND DOUBLER 2024T3 4.5 X 34 N/R 3725.
